# SDR IPXA2017082620971

- Difficulty date: August 17, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720313
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, BULKHEAD WEB STIFFENER CRACKED IN THE LT MLG WW AT THE OTBD AFT CORNER.  REMOVED AND REPLACED THE STIFFENER IAW SRM 51-35-01.
